Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
An equilibrium problem for the limiting eigenvalue distribution of rational Toeplitz matrices
Katholieke Univ Leuven, Belgium.ORCID iD: 0000-0002-7598-4521
2009 (English)In: SIAM Journal on Matrix Analysis and Applications, ISSN 0895-4798, E-ISSN 1095-7162, Vol. 31, no 4, 1894-1914 p.Article in journal (Refereed) Published
Abstract [en]

We consider the asymptotic behavior of the eigenvalues of Toeplitz matrices with rational symbol as the size of the matrix goes to infinity. Our main result is that the weak limit of the normalized eigenvalue counting measure is a particular component of the unique solution to a vector equilibrium problem. Moreover, we show that the other components describe the limiting behavior of certain generalized eigenvalues. In this way, we generalize recent results by Kuijlaars and one of the authors [SIAM J. Matrix Anal. Appl., 30 (2008), pp. 173-196] that were concerned with banded Toeplitz matrices.

Place, publisher, year, edition, pages
2009. Vol. 31, no 4, 1894-1914 p.
Keyword [en]
Toeplitz matrix, rational function, generalized eigenvalues, (vector) potential theory
National Category
Mathematics
Identifiers
URN: urn:nbn:se:kth:diva-93348DOI: 10.1137/090778468ISI: 000279347600018OAI: oai:DiVA.org:kth-93348DiVA: diva2:515711
Note
QC 20120627Available from: 2012-04-14 Created: 2012-04-14 Last updated: 2017-12-07Bibliographically approved

Open Access in DiVA

No full text

Other links

Publisher's full text

Authority records BETA

Duits, Maurice

Search in DiVA

By author/editor
Duits, Maurice
In the same journal
SIAM Journal on Matrix Analysis and Applications
Mathematics

Search outside of DiVA

GoogleGoogle Scholar

doi
urn-nbn

Altmetric score

doi
urn-nbn
Total: 28 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf